# SDR FDEA201502040439

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 471 hours, 21,087 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Detached
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE CAME OFF WHEN SETTING BRAKES AFTER PUSH BACK.  R & R PARKING BRAKE LEVER IAW AMM 32-44-01-4.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
